# SDR USAA2009052891330

- Difficulty date: May 10, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,332 hours, 28,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53470490000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6191236 - CORROSION ON SHEAR PLATE WEB BETWEEN FR48 TO FR49, S38L. REPAIRED SHEAR PLATE WEB BETWEEN FR48 TO FR49, S38L IAW US AIRWAYS EA 132444.
